MathSciNet Relay Station
MathSciNet bibliographic data
MR2729483 (2011j:93116) 93E11 (93B36)
Basin, Michael; Shi, Peng; Soto, Pedro Central suboptimal $H\sb \infty$ filtering for nonlinear polynomial systems with multiplicative noise. J. Franklin Inst. 347 (2010), no. 9, 1740–1754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement